On Giambelli's theorem on complete correlations

D. Laksov Royal Institute of Technology, Stockholm, Sweden A. Lascoux Université Paris VII, Paris, France A. Thorup University of Copenhagen, Copenhagen, Denmark

TBD mathscidoc:1701.331719

Acta Mathematica, 162, (1), 143-199, 1988.3
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:33:12 uploaded by actaadmin ] [ 341 downloads ] [ 0 comments ]
@inproceedings{d.1988on,
  title={On Giambelli's theorem on complete correlations},
  author={D. Laksov, A. Lascoux, and A. Thorup},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203312098108428},
  booktitle={Acta Mathematica},
  volume={162},
  number={1},
  pages={143-199},
  year={1988},
}
D. Laksov, A. Lascoux, and A. Thorup. On Giambelli's theorem on complete correlations. 1988. Vol. 162. In Acta Mathematica. pp.143-199. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203312098108428.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved